# SDR UHLA2014082000558

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 26,851 hours, 15,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WON'T CLOSE. RESET DOOR IAW FIM 52-11-00-810-805-A. OPS CHECKED GOOD.
